# SDR AWXA960225

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Contl Pnl
- Part number: 7110025
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS/ABQ - FLT 0720 - AIR TURNBACK.  AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF IN ANY MODE.  REMOVED AND REPLACED PRESSURE CONTROL PANEL AND CABIN PRESSURE CONTROLLER.  SYSTEM OPS CHECK GOOD.  REFERENCE:  OPERATOR CONTROL PANEL 96ZZZX3038.  (X)
